# SDR SWI202408260766

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE PULLED/LOOSE      (C-CHECK RO 8/24/2024)    L/H UPPER TRANSCOWL "Z" STIFFENER DAMAGE HAS BEEN REPAIRED REF REO# 690-54-21-505, REV --, DATED 7/31/24. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. SEE CONTINUATION SHEET FOR DETAILS.
